# SDR IPXA2020042454603

- Difficulty date: April 23, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 100,925 hours, 18,759 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Defective
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A** DIVERSION ** LANDED WITHOUT INCIDENT ** AFTER 52 MIN. IN FLIGHT MULTIPLE LVL 1 ALERTS. "BATT CHARGING" @ 52 MIN., 1:45 MIN, 21, 21 MM ALERT REMAINED ILLUMINATED VARIOUS INTERVALS - 6MM - 2MM.REPLACED BATTERY CHARGER PER AMM 24-34-03-400-802. REPLACED SHIPS BATTERIES PER AMM 24-34-02-401. INPUT GOOD. IPC 24-34-03-01-001J. IPC 24-34-02-01-270.
